# SDR DL72W954620

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2825W
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F-1 LTR CHECK - DOUBLER CRACKED AT NR 7 SLAT INBOARD DOWNSTOP.  REPLACED DOUBLER PER M/M 57-54-0.
